# SDR DALA2024050805033

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Linkage
- Part number: UNKNOWN
- Condition: Worn
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 L-2 DOOR LOWER GATE GIRT BAR LIFTER FWD. AND AFT LINKAGE WORN. CORRECTIVE ACTION: REPLACED BUSHINGS AS REQUIRED ON FWD AND AFT LINKAGE REF CMM 52- 11-15 ON NR SERIAL NBR 024. (0329342)
